# SDR ASOA201100208

- Difficulty date: January 25, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 28,592 hours, 24,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PANEL 232BZ HAS A BROKEN WIRE ON THE EXIT LIGHT PANEL.  R & R EXIT LIGHT ON PANEL 232BZ IAW AMM 33-51-10-000-801 AND 33-51-10-400-801.   OPS CHECK DUE. PERFORMED OPS CHECK FOR EXIT LIGHT ON PANEL 232BZ IAW AMM 33-51-00-710-805. OPS CHECK GOOD. (CLOSED)
